Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 52, Number 1 (2018), 11-29.
First order linear differential equations with involutive delay and hypergeometric functions
We present an alternative approach to functions satisfying second order linear ordinary differential equations. It turns out that many of them satisfy a first order ordinary differential equation with an involution. The involution acts on the argument as well as on parameters. Basic examples involve the hypergeometric functions and their descendants.
Topol. Methods Nonlinear Anal., Volume 52, Number 1 (2018), 11-29.
First available in Project Euclid: 10 March 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Czekalski, Stefan; Żołądek, Henryk. First order linear differential equations with involutive delay and hypergeometric functions. Topol. Methods Nonlinear Anal. 52 (2018), no. 1, 11--29. doi:10.12775/TMNA.2017.002. https://projecteuclid.org/euclid.tmna/1489114816